MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE DEFIBRILLATION LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE DEFIBRILLATION LEAD
Model Number 0187
Medical Device Problem Codes High impedance (1291); Off-Label Use (1494)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the device replacement procedure when the right ventricular (rv) lead was connected to the new implantable cardioverter defibrillator (icd) high out of range shock impedances measuring greater than 125 ohms were exhibited.When the shock lead vector was programmed distal coil to can the impedances were out of range.The proximal terminal pin was connected to the distal port and the distal terminal pin was connected to the proximal port.When the leads were reversed in the header the shock impedances were within normal limits.Boston scientific technical services (ts) discussed since the device is implanted in the abdomen this may be a workable vector, however, they recommended performing defibrillation threshold (dft) testing to confirm.Subsequently, dft testing was performed and the patient's rhythm was successfully converted.This icd was successfully implanted and remains in service.The rv lead also remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE DEFIBRILLATION LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8510860
Report Number2124215-2019-05553
Device Sequence Number11171066
Product Code LWS
UDI-Device Identifier00802526531217
UDI-Public00802526531217
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2013
Device Model Number0187
Device Catalogue Number0187
Device Lot Number300226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR